skin-hair-icon
Betnovate cream on face from 5 years?
I m using betnovate plan cream on face from past 5 years for whitening the skin. in alternative days. or weekly thrice.
33087 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Betnovate is a potent steroid cream and perhaps the most abused medication in our country. 5 years of using it would have made your skin dependent and at the same time damaged it to a great extent. Sudden withdrawal can cause redness, breaking out into zits and irritation. A complete assessment of the damage and a plan to withdraw with minimum discomfort is needed. So consult a dermatologist for the same.
Next Steps
Consult dermatologist
Answered
Flag this Answer
Flag this answer
6/7 people found this helpful
Was this answer helpful?

This question featured in :

Face pimple cream for men Steroid cream for face Cream for bumps on face
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.